# SDR KNNA200700038

- Difficulty date: April 26, 2007
- Submitted: August 11, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 328-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS 358/STR-17L NEAR DOOR L-1.  ACO NR 075398 REV. 0, PROVIDE INSTRUCTIONS ON REPAIR OF GOUGE FWD OF BS 360 SRM 53-30-3 AND BOEING MESSAGE 1-326794229-26 AND FAA 8100-9.
